# SDR ASAA2014090809078

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,084 hours, 8,608 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN ACCEPTABLE CLIMATE IN CABIN WITH TEMP SELECTOR DIALS IN AUTO MODE. TOO HOT IN FORWARD CABIN, TOO COLD IN AFT.  REVERTED TO MANUAL CONTROL IN OFF POSITION TO MAINTAIN ACCEPTABLE CABIN TEMPS.  ACFT GROUNDED. ACCOMPLISHED FIM 21-61, TASK 863, NO DEFECT NOTED, GROUND VERIFICATION OK.
